# SDR DALA2023091407572

- Difficulty date: September 7, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 56,104 hours, 29,438 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 G5 GALLEY STABBING COVER PLATE CORRODED. CORRECTIVE ACTION: REPAIRED PER ER/A 611882-14. (2966276)
